Binary misclassification and identification in regression models
Martijn van Hasselt and
Christopher Bollinger
Economics Letters, 2012, vol. 115, issue 1, 81-84
Abstract:
We study a regression model with a binary explanatory variable that is subject to misclassification errors. The regression coefficient is then only partially identified. We derive several results that relate different assumptions about the misclassification probabilities and the conditional variances to the size of the identified set.
Keywords: Misclassification error; Binary regressors; Partial identification; Homoscedasticity (search for similar items in EconPapers)
JEL-codes: C18 C21 C25 (search for similar items in EconPapers)
Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176511004964
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:115:y:2012:i:1:p:81-84
DOI: 10.1016/j.econlet.2011.11.031
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().